# SDR ASAA2019080533276

- Difficulty date: July 31, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 5,707 hours, 1,623 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Knob
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR AUTOMATIC GAIN CONTROL (CAL) INOP, DOES NOTT DEPICT WEATHER IN AUTO MANUAL GAIN WORKS GOOD. GROUNDED - YES. VERIFIED WEATHER RADAR AUTOMATIC GAIN CONTROL (CAL) INOP. RELEASED PER MEL/CDL 34-41-01-03, MEL/CDL LOG UPDATED, AUTHORIZED BY AIRBUS SEAMC CARLOS.
